Some critical point theorems and applications to semilinear elliptic partial differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 1, p. 215-223
@article{ASNSP_1978_4_5_1_215_0,
     author = {Rabinowitz, Paul-H.},
     title = {Some critical point theorems and applications to semilinear elliptic partial differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {1},
     year = {1978},
     pages = {215-223},
     zbl = {0375.35026},
     mrnumber = {488128},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_1_215_0}
}
Rabinowitz, Paul H. Some critical point theorems and applications to semilinear elliptic partial differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 1, pp. 215-223. http://www.numdam.org/item/ASNSP_1978_4_5_1_215_0/

[1] A. Ambrosetti - P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Anal., 14 (1973), pp. 349-381. | MR 370183 | Zbl 0273.49063

[2] P.H. Rabinowitz, Variational methods for nonlinear eigenvalue problems, Eigenvalues of Nonlinear Problems, Edizioni Cremonese, Rome (1974), pp. 141-195. | MR 464299

[3] D.C. Clark, A variant of the Lusternik-Schnirelman theory, Ind. Univ. Math. J., 22 (1972), pp. 65-74. | MR 296777 | Zbl 0228.58006

[4] A. Dold, Lectures on Algebraic Topology, Springer-Verlag, Berlin, 1972. | MR 415602 | Zbl 0234.55001

[5] P.H. Rabinowitz, Free vibrations for a semitinear wave equation, to appear Comm. Pure Appl. Math. | MR 470378 | Zbl 0341.35051

[6] J.T. Schwartz, Nonlinear Functional Analysis, lecture notes, Courant Inst. of Math. Sc., New York Univ., 1965. | MR 433481

[7] R.S. Palais, Critical point theory and the minimax principle, Proc. Sym. Pure Math., 15, A.M.S. Providence, R. I., (1970), pp. 185-212. | MR 264712 | Zbl 0212.28902

[8] P.H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mtn. Math. J., 3 (1973), pp. 161-202. | MR 320850 | Zbl 0255.47069

[9] J. Leray - J. Schauder, Topologie et equations fonctionnelles, Ann. Sci. Ecole Norm. Sup., 3, 51 (1934), pp. 45-78. | JFM 60.0322.02 | Numdam | MR 1509338